RUS
ENG
Full version
JOURNALS
// Matematicheskie Zametki
// Archive
Mat. Zametki,
1994
Volume 56,
Issue 4,
Pages
102–113
(Mi mzm2276)
The periodic analog of Rolle's theorem for differential operators and approximation by
$L$
-splines
S. I. Novikov
Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
UDC:
517.5
Received:
29.07.1993
Fulltext:
PDF file (1110 kB)
References
English version:
Mathematical Notes, 1994,
56
:4,
1061–1068
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025